Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 9, NWS Tulsa, OK

March 17, 20225 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 17, 2022, 9:34 PM CDT for 5 counties in Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2022, 9:34 PM CDT (02:34 UTC)
Expired
Mar 17, 2022, 10:15 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Creek County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 9:45 PM CDTTSTM WND DMG7 W Okmulgee, OKSEVERAL TREES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 3:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

485 
WUUS54 KTSA 180234
SVRTSA
OKC037-101-107-111-143-180315-
/O.NEW.KTSA.SV.W.0009.220318T0234Z-220318T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
934 PM CDT Thu Mar 17 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Creek County in northeastern Oklahoma...
  West central Muskogee County in east central Oklahoma...
  Okmulgee County in northeastern Oklahoma...
  South central Tulsa County in northeastern Oklahoma...
  Eastern Okfuskee County in east central Oklahoma...

* Until 1015 PM CDT.

* At 933 PM CDT, a severe thunderstorm was located 6 miles southeast
  of Okfuskee, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Okmulgee...                       Bixby...
  Okfuskee...                       Glenpool...
  Henryetta...                      Morris...
  Beggs...                          Mounds...
  Weleetka...                       Dewar...
  Schulter...                       Boynton...
  Grayson...                        Clearview...
  Preston...                        Bald Hill...
  Okmulgee State Park...            Pharoah...
  Liberty...                        Bryant...

This includes Interstate 40 in Oklahoma between mile markers 223 and
237.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3599 9600 3566 9558 3555 9577 3555 9582
      3552 9582 3534 9614 3553 9637
TIME...MOT...LOC 0233Z 221DEG 44KT 3553 9614 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MAB
2 follow-up statements
356 
WWUS54 KTSA 180245
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
945 PM CDT Thu Mar 17 2022

OKC037-107-180255-
/O.CAN.KTSA.SV.W.0009.000000T0000Z-220318T0315Z/
Creek OK-Okfuskee OK-
945 PM CDT Thu Mar 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CREEK AND EASTERN
OKFUSKEE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3586 9609 3586 9603 3594 9603 3599 9600
      3566 9558 3555 9577 3555 9582 3552 9582
      3543 9599 3552 9609 3555 9609 3555 9613
      3561 9619 3570 9619
TIME...MOT...LOC 0245Z 221DEG 44KT 3565 9602 

$$

OKC101-111-143-180315-
/O.CON.KTSA.SV.W.0009.000000T0000Z-220318T0315Z/
Muskogee OK-Okmulgee OK-Tulsa OK-
945 PM CDT Thu Mar 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WEST CENTRAL MUSKOGEE...OKMULGEE AND SOUTH CENTRAL TULSA
COUNTIES...

At 945 PM CDT, a severe thunderstorm was located 3 miles northwest of
Okmulgee, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Okmulgee...                       Bixby...
Glenpool...                       Henryetta...
Morris...                         Beggs...
Dewar...                          Schulter...
Boynton...                        Grayson...
Preston...                        Bald Hill...
Okmulgee State Park...            Liberty...
Hectorville...                    Eram...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3586 9609 3586 9603 3594 9603 3599 9600
      3566 9558 3555 9577 3555 9582 3552 9582
      3543 9599 3552 9609 3555 9609 3555 9613
      3561 9619 3570 9619
TIME...MOT...LOC 0245Z 221DEG 44KT 3565 9602 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MAB
790 
WWUS54 KTSA 180312
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1012 PM CDT Thu Mar 17 2022

OKC101-111-143-180321-
/O.EXP.KTSA.SV.W.0009.000000T0000Z-220318T0315Z/
Muskogee OK-Okmulgee OK-Tulsa OK-
1012 PM CDT Thu Mar 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MUSKOGEE...
OKMULGEE AND SOUTH CENTRAL TULSA COUNTIES WILL EXPIRE AT 1015 PM
CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3586 9609 3586 9603 3594 9603 3599 9600
      3566 9558 3555 9577 3555 9582 3552 9582
      3543 9599 3552 9609 3555 9609 3555 9613
      3561 9619 3570 9619
TIME...MOT...LOC 0311Z 221DEG 44KT 3589 9577 

$$

MAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 6:34 PM CDT, 3 hours earlier.

Area forecast discussion, Mar 17, 6:34 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Tulsa OK
634 PM CDT Thu Mar 17 2022

...New AVIATION...

.SHORT TERM...
(Through tonight )
Issued at 233 PM CDT Thu Mar 17 2022

Afternoon surface analysis depicts a surface low northwest of KSPS
with a dryline extending south to just west of the Texas Hill
Country. A stationary front extends north of the low across
northwest Oklahoma into eastern Kansas. Dewpoints continue to
struggle to increase across the warm sector with 40s still present
area-wide at 3 pm. The surface low is forecast to lift east into
east- central Oklahoma this evening as the parent upper low moves
from the Texas Panhandle across northern Oklahoma and into
Missouri by Friday afternoon. Convection has been slow to develop
and still may be an hour or two away. Expect scattered storms to
develop in the vicinity of the triple point across south-central
Oklahoma late this afternoon as stronger lift approaches. Showers
and storms will then expand north and east in coverage and
intensity. Diurnal cooling will limit the eastward extent of
severe weather potential but strengthening moisture advection
could prolong some stronger updrafts into portions of southeast
Oklahoma maybe as far north as just south of Tulsa through 03-05Z
timeframe. CAMS have been fairly consistent with some strong wind
gusts within the expanding line of convection across our western
most counties with some potential for rotating updrafts given the
strong deep layer and marginal 0-3 km shear. Steep lapse rates and
low melting levels typical of this time of year will also keep
the threat of large hail with the more organized activity. A
secondary pulse of convection and moderate rainfall rates could
occur after midnight in the vicinity of the upper low as it move
into northeast Oklahoma and northwest Arkansas with wrap around
showers across the remainder of northeast Oklahoma through the
night.

&&

.LONG TERM...
(Tomorrow through Thursday)
Issued at 233 PM CDT Thu Mar 17 2022

A raw, windy day is expected on Friday as clouds and showers
linger in the wake of the departing system. Winds will be strong from
the onset with gusts of 25 to 30 mph at times across northeast
Oklahoma into early afternoon. Winds will subside late in the day
with a few breaks in clouds far west as afternoon highs struggle
into mid 50s. A surface high will slide east across the region on
Saturday with a trailing shortwave providing some scattered clouds
through the day. While temperatures rebound some, stronger
southerly flow and a passing shortwave ridge will provide an even
warmer day Sunday. Unfortunately, the fire weather threat will
also return as near critical spread rates combine with afternoon
RH values below 30%. Fuel conditions will be muted some by
tonight's rainfall however a day of good drying in between will
help finer grasses dry out with ERCs still forecast to be above
the 75th percentile west of US 75.

Another widespread and likely heavier rain event is expected early
next week as another storm system digs into the Desert Southwest
and slowly emerges across the High Plains late Monday.
Deterministic guidance is in better agreement with the timing and
position of the system with ensemble members continuing to show a
good chance (50-60% chance of >2") of meaningful rainfall across a
good portion of eastern Oklahoma and northwest Arkansas.
Excessive rainfall is still not out of the question with the most
favored areas at this time closer to the Arklatex, however this
will likely be adjusted as the event draws closer with a slight
shift in the storm system dragging higher QPF amounts across a
broader portion of southern or eastern Oklahoma. The slow movement
of the system will keep rain chances going well into Tuesday with
some locations across the north seeing precipitation into
Wednesday morning. Temperatures will be closer to average or below for
this time of year thanks to the persistent clouds and rain into
the middle of next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 616 PM CDT Thu Mar 17 2022

Showers and thunderstorms will overspread ern OK and nwrn AR this
evening with MVFR ceilings and IFR visibilities expected with much of
this activity, along with gusty winds ern OK sites. MVFR ceilings
overspread all sites by late tonight, and become IFR nern OK and nwrn
AR behind front late tonight and Friday morning. Shower activity
likely to continue nern OK sites through mid morning with MVFR/IFR
ceilings persisting until well into the afternoon all sites. Strong
and gusty west-northwest to north-northwest wind behind FROPA
continuing through much of Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   43  53  36  70 /  90  50   0   0
FSM   48  56  38  67 /  90  40   0   0
MLC   43  53  37  69 /  90  20   0   0
BVO   41  52  33  69 /  90  60   0   0
FYV   46  55  35  64 /  90  60  10   0
BYV   51  56  37  61 /  80  70  10   0
MKO   43  53  34  66 /  90  30   0   0
MIO   45  55  34  64 /  80  70  10   0
F10   43  53  36  69 /  90  20   0   0
HHW   45  55  36  68 /  70  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...24
LONG TERM....24
AVIATION...69
Hazardous weather outlook, Mar 17, 5:08 PM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
508 PM CDT Thu Mar 17 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
508 PM CDT Thu Mar 17 2022

...Severe Potentials This Evening For Parts of Eastern Oklahoma...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly Along and West of a Okmulgee to Hugo Line.
	ONSET...After 8 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Mainly Along and Southwest of a Tulsa to Fort Smith Line.
	ONSET...After 8 PM Eastern Oklahoma. After 10 PM West Central
		    Arkansas.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 8 PM Eastern Oklahoma. After 10 PM Northwest
		    Arkansas.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Much of Eastern Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms developing in southwest Oklahoma will
spread into Eastern Oklahoma around mid evening and then into
northwest Arkansas late this evening as a strong cold front and
low pressure system move into the region. Instability interacting
with the cold front will allow for some of these storms to become
severe. The greater potential for severe storms is mainly along
and southeast of a Tulsa to Fort Smith line this evening into the
overnight hours. Severe potentials should begin weakening after
midnight tonight. Damaging winds of 60 to 70 mph and up to golf
ball size hail will be the primary threats. At the same time, a
low tornado potential will also be possible this evening, mainly
along and west of an Okmulgee to Hugo line.

Ahead of the storms and cold front, gusty southeasterly winds and
warm temperatures will allow for a limited fire weather danger to
remain possible. The greater potential was mainly along and west
of Highway 75 in northeast Oklahoma, though limited fire concerns
could be possible for much of eastern Oklahoma. Fire dangers
should weaken through the early evening hours as moisture
increases ahead of the cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY...No Hazards.
SUNDAY...Very High Fire Weather Potential...High Wind Potential.
MONDAY...Thunderstorm Potential...High Wind Potential...Heavy
		 Rain Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...High Wind Potential.

EXTENDED DISCUSSION...
Showers and a few thunderstorms are expected to be ongoing across
much of eastern Oklahoma and northwest Arkansas Friday morning.
This precipitation should taper off from southwest to northeast
during the day and exit by late afternoon as the low pressure
system exits the region. Severe weather is not expected Friday.
Behind the cold front, gusty north to northwesterly winds are
forecast during the morning and afternoon hours.

Another strong upper level storm system will impact the region
early next week. Widespread showers and scattered thunderstorms
with heavy rainfall will spread across eastern Oklahoma and
northwest Arkansas Monday into Tuesday. Widespread 1 to 3 inch
rainfall amounts are currently forecast with locally higher
amounts possible, mainly across southeast Oklahoma and northwest
Arkansas. Flooding concerns will likely begin to increase due to
the heavy rainfall. Severe weather potentials could also become
possible across the region in the Monday to Tuesday time frame.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Forecast rain amounts for early next week will continue to be refined
in the coming days, including any potential for flooding and or
severe weather.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 17, 8:36 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
836 PM CDT Thu Mar 17 2022

OKZ064-065-180200-
Okfuskee OK-Creek OK-
836 PM CDT Thu Mar 17 2022

...A strong thunderstorm will impact portions of southwestern Creek
and Okfuskee Counties through 900 PM CDT...

At 834 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northwest of Cromwell, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Okemah...                         Okfuskee...
Boley...                          Paden...
Bearden...                        Castle...
Welty...                          Milfay...
Mason...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 212 and 223.
 Interstate 44 between mile markers 178 and 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3582 9662 3564 9619 3556 9619 3555 9616
      3529 9630 3529 9644 3546 9644 3546 9647
      3543 9650 3543 9652 3546 9654 3544 9657
      3541 9654 3539 9654 3541 9658 3540 9660
      3540 9662
TIME...MOT...LOC 0134Z 206DEG 40KT 3538 9651

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MAB
Special weather statement, Mar 17, 9:06 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
906 PM CDT Thu Mar 17 2022

OKZ064>066-180245-
Okmulgee OK-Okfuskee OK-Creek OK-
906 PM CDT Thu Mar 17 2022

...A strong thunderstorm will impact portions of southeastern Creek,
northwestern Okmulgee and northeastern Okfuskee Counties through 945
PM CDT...

At 905 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
southwest of Okfuskee, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Okmulgee...                       Okfuskee...
Beggs...                          Slick...
Preston...                        Okmulgee State Park...
Welty...                          Mason...

This includes Interstate 44 between mile markers 196 and 202.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3543 9625 3559 9649 3598 9628 3575 9588
TIME...MOT...LOC 0205Z 211DEG 36KT 3556 9632

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MAB
Special weather statement, Mar 17, 9:19 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
919 PM CDT Thu Mar 17 2022

OKZ065-066-071-073-180245-
Pittsburg OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
919 PM CDT Thu Mar 17 2022

...Strong thunderstorms will impact portions of western McIntosh,
northwestern Pittsburg, Okmulgee and eastern Okfuskee Counties
through 945 PM CDT...

At 919 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Okemah to Wetumka to near
Atwood. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Okmulgee...                       Okemah...
Okfuskee...                       Henryetta...
Morris...                         Weleetka...
Dewar...                          Schulter...
Indianola...                      Grayson...
Hanna...                          Hoffman...
Clearview...                      Stidham...
Preston...                        Raiford...
Vivian...                         Pharoah...
Bald Hill...                      Okmulgee State Park...

This includes Interstate 40 in Oklahoma between mile markers 217 and
255.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3554 9637 3586 9586 3586 9578 3573 9577
      3572 9573 3565 9571 3555 9571 3555 9568
      3552 9567 3514 9574 3499 9609 3505 9609
      3512 9603 3512 9601 3515 9601 3515 9598
      3529 9598 3529 9633
TIME...MOT...LOC 0219Z 222DEG 44KT 3548 9629 3523 9625 3497 9635

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MAB

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:36 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Mar 17, 9:06 PM CDTSpecial Weather StatementTSAOkmulgee39 min
Mar 17, 9:12 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee48 min
Mar 17, 9:19 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee26 min
Mar 17, 9:43 PM CDTSpecial Weather StatementTSAOsage, Pawnee32 min
Mar 17, 10:06 PM CDTSpecial Weather StatementTSARogers, Tulsa, Wagoner24 min
Mar 17, 10:31 PM CDTSpecial Weather StatementTSARogers29 min
Mar 17, 10:58 PM CDTSpecial Weather StatementTSACraig, Mayes32 min
Mar 17, 11:25 PM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa65 min
Mar 18, 12:44 AM CDTSpecial Weather StatementTSAWagoner31 min
Mar 18, 1:29 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee31 min
Mar 18, 2:06 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah24 min
Mar 18, 2:24 AM CDTSpecial Weather StatementTSASequoyah36 min
Mar 18, 2:40 AM CDTSpecial Weather StatementTSAAdair, Sequoyah35 min
Mar 18, 3:05 AM CDTSpecial Weather StatementTSAAdair25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.